# SDR VE7A2017092700001

- Difficulty date: September 27, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76C
- Aircraft serial: 760477
- Aircraft time: 9,821 hours, 27,068 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON EXECUTING A MISSED APPROACH ON ILS, RECEIVED AN INTERMITTENT NR 2 FIRE LIGHT. ABORTED DEPARTURE AND LANDED AT THE BASE RAMP.  AFTER SHUT DOWN NO EVIDENCE OF FIRE NOTED.  MAINTENANCE PERFORMED TEST OF SYSTEM IAW MM AND CLEANED FIRE DETECTORS CONNECTOR PLUGS. ALL CHECKS FOUND OK. AIRCRAFT RAN UP AND POWER CHECK PERFORMED WITH NO FURTHER INCIDENTS.
